Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

31 Publications

1990 | Journal Article | IST-REx-ID: 4063
Edelsbrunner H, Mücke E. Simulation of simplicity: A technique to cope with degenerate cases in geometric algorithms. ACM Transactions on Graphics. 1990;9(1):66-104. doi:10.1145/77635.77639
View | DOI

1990 | Journal Article | IST-REx-ID: 4064
Edelsbrunner H, Souvaine D. Computing least median of squares regression lines and guided topological sweep. Journal of the American Statistical Association. 1990;85(409):115-119. doi:10.1080/01621459.1990.10475313
View | DOI

1990 | Journal Article | IST-REx-ID: 4065
Edelsbrunner H, Robison A, Shen X. Covering convex sets with non-overlapping polygons. Discrete Mathematics. 1990;81(2):153-164. doi:10.1016/0012-365X(90)90147-A
View | DOI

1990 | Journal Article | IST-REx-ID: 4066
Edelsbrunner H, Guibas L, Sharir M. The complexity of many cells in arrangements of planes and related problems. Discrete & Computational Geometry. 1990;5(1):197-216. doi:10.1007/BF02187785
View | DOI

1990 | Conference Paper | IST-REx-ID: 4067
Edelsbrunner H, Sharir M. A hyperplane Incidence problem with applications to counting distances. In: Vol 450. Springer; 1990:419-428. doi:10.1007/3-540-52921-7_91
View | DOI

Filters and Search Terms



Filter Publications